# SDR IPXA2022091086099

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525044
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO COMPT UNDER FLOOR PANEL 222 XCF HAS AREAS OF CORROSION BETWEEN STA 418 AND STA 440. CORROSION LOCATED AT THE SHEAR WEB BETWEEN STA 398.5 AND STA 431.75 RBL 49AFTER THE BLENDOUT ALL AREAS, SHEAR WEB WAS FOUND TO BE IN LIMITS PER SRM 53-10-51-1A-2
